Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Pregnant, left chest feeling heavy, burning sensation in stomach, breathing difficulty, abdominal pain. Cure?

I m 4 weeks pregnant. I feel the left side of my chest heavy daily since the past one week & a flickering sensation just below the left collar bone I also get burning sensation in the stomach up my throat , difficulty breathing at times & mild low abdominal pain .. Please help, I m worried ( I have hypothyroid & on thyronorm 75mg)
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
HELLO THERE.

THANKS FOR WRITING.

BURNING IN STOMACH COULD BE DUE TO PREGNANCY RELATED GASTRITIS.

HOWEVER THE PROBLEMS OF HEAVINESS IN CHEST, DIFFICULTY IN BREATHING NEEDS TO BE EVALUATED FOR ANY UNDERLYING HEART DISEASE WHICH IS SOMETIMES MANIFESTED FIRST DURING PREGNANCY.

KINDLY CONSULT A PHYSICIAN FOR PROPER PHYSICAL EXAMINATION AND TESTS LIKE ECG AND ABDOMINAL ULTRASOUND.

AVOID ANY PAIN KILLERS OR SELF MEDICATION WITHOUT A DIAGNOSIS.

TAKE CARE.
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor